Loading...
Sign in to edit your profile (add interests, mentoring, photo, etc.)

    Burton Rodin

    TitleEmeritus Professor
    SchoolUniversity of California, San Diego
    DepartmentMathematics
    Address9500 Gilman Drive #0112
    CA La Jolla 92093
    Phone858-534-2640
    vCardDownload vCard

      Collapse Bibliographic 
      Collapse Publications
      Publications listed below are automatically derived from MEDLINE/PubMed and other sources, which might result in incorrect or missing publications. Researchers can login to make corrections and additions, or contact us for help.
      List All   |   Timeline
      1. Rodin B, Warschawski SE. Asymptotic representation of conformal maps of strip domains without boundary regularity. Proc Natl Acad Sci U S A. 1978 May; 75(5):2082-3. PMID: 16592525.
        View in: PubMed